Vol. 95, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A constructive look at positive linear functionals on (H)

Douglas S. Bridges

Vol. 95 (1981), No. 1, 11–25
Abstract

The main results of this paper characterize countably additive, positive linear functional on the algebra of bounded operators on a separable Hilbert space, and show how such functionals can be viewed as analogues of positive measures of Bishop-Cheng type. The paper is written entirely within the framework of constructive mathematics.

Mathematical Subject Classification 2000
Primary: 47D99
Secondary: 03F65, 46L99
Milestones
Received: 8 June 1979
Revised: 9 July 1980
Published: 1 July 1981
Authors
Douglas S. Bridges